# SDR 2004F00268

- Difficulty date: April 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N703FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10420
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10542N02W01
- Part serial: 219
- Condition: Inoperative
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURNG POEWR ADVANCE ON TAKEOFF, NR 1 TORQUE INDICATOR SHOWED '0'.  CREW ABORTED TAKEOFF ROLL AND RETURNED TO THE RAMP.  MAINTENANCE REMOVED AND REPLACED THE TORQUE INDCIATOR.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
